New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

chico41
Regular Member


Date Joined Jan 2006
Total Posts : 135
   Posted 6/10/2008 3:35 PM (GMT -7)   
I have been on remicade now for a year in a half.  Take it every other month. I had my large intestine removed 6 yrs ago due to ulcers.   I am due for my next infushion July 9th.  I have been experiencing lots of discomfort in my Knees, and feet.   Is it from the Remicade?  Help me out.  yeah

lilturbo
Regular Member


Date Joined Feb 2008
Total Posts : 298
   Posted 6/10/2008 4:15 PM (GMT -7)   
I haven't been on Remicade as long as you have (about 8 months). I haven't experienced lots of discomfort in my knees or feet. Are you able to exercise at all? Maybe a stationary bike or swimming would help? I'm sorry you're in such pain, I hope you feel better soon =)
turboemma.blogspot.com/


Crohn's 4 ever
Regular Member


Date Joined May 2008
Total Posts : 207
   Posted 6/12/2008 2:26 PM (GMT -7)   
Hi Chico, I was on Remicade, and had a terrible rare reaction. It also ballooned my one foot so bad I couldnt walk. I am on Humira now 11th week, doing very well. Sometimes it is just a crohn's thing,,, there are lots of unknown reasons. Get it checked out tho. Remicade could be reacting, in a not so good way. Hope you get better soon.

Allison_82
Regular Member


Date Joined Jul 2005
Total Posts : 47
   Posted 6/12/2008 8:52 PM (GMT -7)   
Hi:
 
I don't have any experience with Remicade (although I soon will), so this may sound like a really uninformed suggestion, but could it be the Crohn's itself that is causing your joint pain? When my Crohn's is active, it comes with pain and swight swelling of my joints, especially my knees and fingers.
 
Best of luck to you!
Allison

Crohn's 4 ever
Regular Member


Date Joined May 2008
Total Posts : 207
   Posted 6/13/2008 6:20 AM (GMT -7)   
Yep, I have had swelling in my knees, also, still do, and when you are active so it the arthritis and swelling. Nice disease eh?!

bentwistle
Regular Member


Date Joined Jul 2006
Total Posts : 330
   Posted 6/13/2008 3:04 PM (GMT -7)   
I've been getting sore joints too right after my infusion. I see the doctor next week - hopefully will find out if I should be concerned.

Good luck with your situation. I hope it's something temporary.

Bev

Pancoaifo
New Member


Date Joined Apr 2008
Total Posts : 19
   Posted 6/13/2008 3:49 PM (GMT -7)   
Actually, my joint pain goes away when I'm on remicade. That's why I'm such a big fan of it. My typical flare is a couple days of stomach pain, followed by several days of severe arthritis. It's totally inconsistent where it will show up though, could be my hip or knee, but usually either foot or hand/wrist.

Allison, a better explanation than I can give for the joint pain can be found at the wikipedia article on crohn's (under extraintestinal symptoms) but basically it says the hyperactive immune system that causes crohn's can also result in joint pain. It's kind of like running a car at 17K rpms, yeah, you can do it, but doing it for too long will eventually tear the car up.

Anyway, people with Crohn's is not strictly true rheumatoid arthritis, although many of us may consult one, but the distinction is really only relevant to the lab coat types.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 7:01 PM (GMT -7)
There are a total of 2,735,095 posts in 301,275 threads.
View Active Threads


Who's Online
This forum has 151370 registered members. Please welcome our newest member, calvin1242.
363 Guest(s), 17 Registered Member(s) are currently online.  Details
imagardener2, 0311, Fl Drifter, JNF, Serenity Now, Scaredy Cat, smlafleur, Ljm2014, LG13, ASAdvocate, Gabzz, platinumpixie, saozemko, Blu's Mama, bdavis, julymorning, LanieG


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer